Does anyone else have trouble with toe cramping up at night when you are trying to sleep, or wake up in the middle of toe spasms at night. I have been doing that for the last couple weeks, even with taking a muscle relaxer before bed.
I took the oral twice and had severe stomach problems. Doctor says with the shot I won't have these problems, so I'm hoping she's right. I'm taking the folic acid also, as well as Hydroxychloroquin and Meloxicam. Anyone else have luck with these drugs?
I've mentioned the excruciating muscles which I get in my legs at times, especially after I've been on my feet very much during the day. I've only been diagnosed with RA for a few months but these muscle spasms have happened for many years. Nobody has ever been able to give me the slightest idea why or anything effective to prevent/relieve them but I saw another member here mention muscle spasms a couple of days ago and am wondering if there's an RA connection.
To save you kind people time… read more
I've been getting charley horses in my feet for several months now. They come and go a few times a day. I notice it happens when I put my socks on or they will come on just from moving my foot. It started shortly after I started to have a very bad flare and started treatment of methotrexate and prednisone. I forgot to tell my doctor so I was hoping to get some help on here. Thanks
So this started nightly about 6 weeks ago where every night when I go to bed unless I lay perfectly still I will get muscle spasms in my calves or feet where I have to jump out of bed to relieve the muscle tightness. Some nights will happen six or seven times and significantly affecting my sleep. Went to my family doctor who gave me pills to take for restless leg syndrome to help. Well is sort of helping but just can't figure out what is causing this. Got blood work to check iron and calcium… read more
My primary doctor is trying to help with treatment since the RA Dr said not to come back due to no health insurance and can not afford the treatments she wants to do and none of the other RA dr's in NM will deal with you with out insurance so primary is trying her best. Anyway, she told me to go the pharmacy and price Methotrexate and Hydroxychloroquine and let her know which one I want to try due to budget. Well the methotrexate is cheaper but from what I read the side effects are awful. The… read more
I have been on Methotrexate injections for over 2 1/2 years. For the last few weeks I have been getting sick to my stomach shortly after taking it and it lasts for hours. Has anyone else had this problem? Is there anything I can do about it?
I have had other side effects...mainly nausea, headaches, and stomach pain (which may or may not lead to a bathroom visit...sorry tmi probably). Now I am experiencing leg cramps (mostly at night or after I slow down in the evenings). Anyone else had this happen? If so, what can I do to help prevent the cramping.